HITtheWALL ITINERARY


 

BOOK NOW for 2018 HITtheWALL

2018 HITtheWALL itinerary

Published 9.2.2018

* Please Note this Itinerary can and will change up to one week before the start date*

Hello from the Emerald Isle Home of HITtheWALL,

 

HITtheWALL challenge time is getting near and will be a true test of your open water swim skills and limits. This is your weekend itinerary.

 

Please ensure that you have a flotation device this should be worn on all swims unless directed by the water safety officer.  For night swimming an adventure light if worn, infinity crew will issue you with glowsticks.

Those who wish to be pushed through the wall and to their limits and beyond will be asked to wear a specific infinity yellow BEYOND YOUR LIMITS HITtheWALL silicone swim cap. This will indicate to the infinity channel swimming crew that YOU are willing to be pushed at all stages during the weekend. You can hand your hat back at any stage if you want!  We will give you this swim cap at registration.

 

Any questions give us a shout.

 

Pádraig

Day 1 Friday 25th May 2018

SESSION

 

Venue Information
1

HITtheWALL REGISTRATION

infinity Swim Academy

101 Camlough Road, Newry BT35 7EE

19:00 – 20:00  introduction and registration

 

20:30 –  21:00 Guest inspirational speaker

2

HITtheWALL NIGHT SWIM

Camlough Lake

Co.Armagh

22:00 HITtheWALL Fire-Walk Night Swim

in your swim kit (No is not an option)

23:00 Finish

Course: This will be around a 1km/2km course depending on ability

Duration: 60 minutes swimming dusk into nightfall swim

Water Temperature:  COOL 12-14 DEGREES C

After completing your fire walk your swim will start. Swimmers will be asked to stay in groups of two or more for safety and also to experience swimming in the dark with a fun and safe attitude. You will be given a specific swim briefing on the night regarding this swim and all swimmers will be supplied with glow sticks. Adventure lights and swim secure devices may be worn.

 

 

 

Day 2 Saturday 26th May 2018

SESSION

 

Venue Information
1

HITtheWALL

YOGA

 

infinity HUBB Carlingford 07:00 – 08:00

YOGA

60 minutes.  Please wear loose fitting clothing –  bring a towel and a drink.
2

THE BATTLE OF CARLINGFORD LOUGH RACE

 

 

Omeath Pier,

Omeath  Co.Louth

 

 

10:00 – 14:30

Registration

10am – 10.45am Granvue Hotel , Omeath

10:50am Swim safety briefing

11:00 Race start

 

YELLOW SWIM CAP OPTIONAL

Course: A – B

Duration: 3 hours maximum

TEMPERATURE: COOL 12-16 DEGREES C

Distance: 7k + Swim time will be a maximum duration of three hours regardless of the distance you have covered. This will be sheltered and costal swimming hugging the shoreline so you can build confidence in this environment.  Swim exit points will be identified during the briefing.  This is race pace but take a second to enjoy beautiful Carlingford lough.  Medals will be given at the finish line – Awards will be presented at the party night.

3

HITtheWALL

YOGA

 

infinity HUBB Carlingford 16:00 – 17:00

Meditation and mindfulness

60 minutes.  Please wear loose fitting clothing –  bring a towel and a drink.

TARGET: Meditation.  One of the most powerful tools for channel swimmers / long distance swimmers to completely involve yourself in your swim allowing you to break down barriers including fear, anxiety, pain and cold.

4

HITtheWALL  Pre party warm up swim

South Pier, Carlingford Lough Co.Louth 18:00 Registration

18:20  Swim safety briefing

18:30  Race start

 

We challenge you for tomorrow ? UP FOR IT ????? (weather dependant)

Put your name / swim number in the hat  at registration

 

18 places available

 

Course: 2K  swim course

Duration: 60 minutes.

TEMPERATURE: COOL 12-16 DEGREES C

For novice swimmers to build confidence in the open water and for the more advanced swimmers to build distance and speed ALL competing with equal ability swimmers.  The distance you cover during this swim will help to allocate your swim group for the rest of the HITtheWALL weekend. Your distance and time will be recorded.  Time trials give valuable information on your performance for the challenge of your choice.

5 PARTY Carlingford Sailing Club

 

20:30 pre-dinner drinks

Dinner served at 21:00

THE BATTLE OF CARLINGFORD LOUGH PRESENTATIONS

FASTEST OVERALL

1 2 3 MALE FEMALE SKINS

1 2 3 MALE FEMALE WETSUITS

 RELAX ! Dinner and drinks VENUE: Carlingford Sailing Club  20:30 ‘til late Dinner served at 9pm

 


 

DAY 3 Sunday 27th May 2017

SESSION

 

Venue Information
1

HITtheWALL

MEDITATON

 

infinity HUBB Carlingford 8.30 – 10.00

MEDITATION AND MINDSET

 

90 minutes.  Please wear loose fitting clothing –  bring a towel and a drink.

TARGET: Meditation.  One of the most powerful tools for channel swimmers / long distance swimmers to completely involve yourself in your swim allowing you to break down barriers including fear, anxiety, pain and cold.

 

2  CHALLENGE 18 places 08:30  – 11:30

 

If your number is picked your going !

If you don’t go when your gone you can’t get

3

HITtheWALL QUALIFIERS AND SWIM FOR ALL

 

South Pier, Carlingford Lough Co.Louth 12:00 Registration at the infinity registration hubb

12:45 Safety briefing

13:00 – 15:00  SWIM

 

YELLOW SWIM CAP OPTIONAL

RELAY TEAM QUALIFIERS  MUST COMPLETE 2 HOURS SWIMMING

 

Course: A looped swim course or costal swimming depending on weather conditions

This swim suits all levels. Swim time will be a maximum of two hours regardless of the distance you have covered. This is the qualifying swim for relay team members taking on a channel crossing in the coming season. CERTIFICATES OF COMPLETION WILL BE ISSUED.

Duration: 2 HOURS

TEMPERATURE: COOL 12-16 DEGREES C

 

Register your chosen qualification swim time for Monday – 10 8 6 or 4 hours at infinity Registration

 

4

HITtheWALL

MEDITATON

 

infinity HUBB Carlingford 16:30 – 18:00

MEDITATION, VISUALISATION AND MANTRAS

 

90 minutes.  Please wear loose fitting clothing –  bring a towel and a drink.

TARGET: Meditation.  One of the most powerful tools for channel swimmers / long distance swimmers to completely involve yourself in your swim allowing you to break down barriers including fear, anxiety, pain and cold.

 

5

HITtheWALL

Mental swim challenge

South Pier, Carlingford Lough Co.Louth 19:30 – 20:30
YELLOW SWIM CAP OPTIONAL

Course: TBC

Duration: 60 minutes.

TEMPERATURE: COOL 12-16 DEGREES C

Release of the jellyfish from early hibernation J

6 R&R

 

 

 


 

Day 4 Monday 28th MAY 2017

HITtheWALL HARDER THAN IT HITS YOU

1 – 4

HITtheWALL marathon swim qualifiers

HITtheWALL HARDER THAN IT HITS YOU

Venue posted locally the evening before

 

SESSION 1: 10 hour qualifier see below

SESSION 2: 8 hour qualifier see below

SESSION 3: 6 hour qualifier  see below

SESSION 4: 4 hour qualifier  see below

 

 

YELLOW SWIM CAP OPTIONAL

Course: Various

Duration: 4 hours MINIMUM 10 hours MAXIMUM

Water Temperature: 11 – 14 DEGREES C

UNSHELTERED COSTAL SWIMMING – POTENTIAL ROUGH SEAS WITH LARGE SWELL

These are qualifying swim for the North (Irish) channel / English channel or channel of your choice. Swim time will be a maximum of 8 hours regardless of the distance you have covered.

SESSION 1 HITtheWALL HARDER THAN IT HITS YOU

 

SESSION 1: 10 hour qualifier

Time: 04:30 Registration at the infinity registration hub

VENUE: TBC POSTED LOCALLY THE DAY BEFORE

Safety Briefing 04:45  Swim Start: 05:00 Finish time 15:00

Adventure lights / Glow Sticks recommended

Please come prepared with feed bags packed for infinity crew collection

Swim secure bags are recommended for self feed

PLEASE HAVE A BAG PREPARED FOR SWIM FINISH AS THIS WILL BE IN A DIFFERENT POINT

 

Session 2 8 hour qualifier

Time: 06:30 Registration at the infinity registration hub

VENUE: TBC POSTED LOCALLY THE DAY BEFORE

Safety Briefing 06:45  Swim Start: 07:00 Finish time 15:00

Adventure lights / Glow Sticks recommended

Please come prepared with feed bags packed for infinity crew collection

Swim secure bags are recommended for self feed

PLEASE HAVE A BAG PREPARED FOR SWIM FINISH AS THIS WILL BE IN A DIFFERENT POINT

 

SESSION 3  6 hour qualifier HITtheWALL HARDER THAN IT HITS YOU

VENUE: TBC POSTED LOCALLY THE DAY BEFORE

Time:  08:30  Registration at the infinity registration hub

Safety Briefing 08:45  Swim Start: 09:00  Finish time 15:00

Please come prepared with feed bags packed for infinity crew collection

Swim secure bags are recommended for self feeding

PLEASE HAVE A BAG PREPARED FOR SWIM FINISH AS THIS WILL BE IN A DIFFERENT POINT

 

SESSION 4: 4  hour qualifier HITtheWALL HARDER THAN IT HITS YOU

VENUE: TBC POSTED LOCALLY THE DAY BEFORE

Time: 10:30 Registration at the infinity registration hub

Safety Briefing 10:45  Swim Start: 11:00 Finish time 15:00

Please come prepared with feed bags packed for infinity crew collection

Swim secure bags are recommended for self feeding

PLEASE HAVE A BAG PREPARED FOR SWIM FINISH AS THIS WILL BE IN A DIFFERENT POINT

Feeding will be from infinity CREW from the boat and will be at irregular times – Feeding stations will be

Swim secure devices are mandatory for all swims unless deemed unsafe by the safety officer due to inclining weather or high winds.

Own transport is essential as swim start venue may change and is weather dependant.

 

 

The crew at infinity channel swimming are ready to challenge you as much as you are ready to be challenged.

 

Further details on adventure lights, swim secure bags and hints and tips on what to pack, accommodation and local areas are available at www.infinitychannelswimming.com

 

See you in the water for lots of F U N craic and banter real soooooon.

Pádraig

Recommended Products from Infinity Shop

Order online for pick up at registration at HITtheWALL

 

 

 

 

 

 

 

 

 

 

Recommended Products from Infinity Shop

Order online for pick up at registration at HITtheWALL